Thread: Oh Sh*t!
11-01-2002, 07:56 PM #1
what's up guys,
Now that I have your attention, I have a question. I took 400 mg test for 10 wks and got a little gyno, it's gone down since. the nolva didnt seem to help. i think i got jipped on that deal. Anyway, I was wondering since I now know I am prone to get gyno from test does this mean I may be prone to get gyno from deca also or is it trial and error and hope not to get it? I know there are differences in the process each develops gyno. If I have an excess # of estrogen receptors whats the possibility of having an excess # progesterone receptors, or are they even related??
I will be running Deca alone at 200-300 mg weekly
The question is not if 200-300mg deca weekly will cause gyno. I know your answers on this one.
Last edited by tbulldog; 11-01-2002 at 08:00 PM.
11-01-2002, 08:38 PM #2
BTW Mike, I checked the threads, I didn't find anything along the lines of my question.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)